# SDR ASAA2025032856964

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 73,031 hours, 38,738 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. CLEANED AND FOUND FROZEN WATER IN GUST LOCK AND HINGE AREA, REMOVED FROZEN CONTAMINANTS, OPS CHECK GOOD REF: AMM 52-11-00.
